# SDR CA020731007

- Difficulty date: July 23, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Lear 35A
- Aircraft time: 8,485 hours
- Engine: Garrtt TFE73122B
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: 233151116
- Condition: Loose
- Location: Rt Elevator
- Component: Elevator, Lear, 243400014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HUMP INSPECTION THE RT ELEVATOR BELLCRANK  ATTACHMENT BOLT HAD VERTICAL FREE PLAY BETWEEN THE BELLCRANK AND THE ELEVATOR INPUT SHAFT.  THE RT ELEVATOR TORQUE TUBE AND BELLCRANK ATTACHMENT HOLES WERE ELONGATED.AS PER LEARJET ENGINEERING REPORT.  THE ELONGATED HOLES WERE OPEN GOOD AND ROUND TO ACCOMODATE FOR NEW BOLTS P/N NAS6604-32Y.
